# SDR AALA20070938

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Part serial: 1957B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY AISLE PATH LIGHT AT AFT SERVICE DOOR INOPERATIVE.  REPLACED BATTERY MODULE FOR EMERGENCY AISLE PATH LIGHT AT AFT SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
